JournalsprimsVol. 42, No. 3pp. 705–720

On the Morawetz–Keel–Smith–Sogge Inequality for the Wave Equation on a Curved Background

  • Serge Alinhac

    Université Paris-Sud, Orsay, France
On the Morawetz–Keel–Smith–Sogge Inequality for the Wave Equation on a Curved Background cover
Download PDF

Cite this article

Serge Alinhac, On the Morawetz–Keel–Smith–Sogge Inequality for the Wave Equation on a Curved Background. Publ. Res. Inst. Math. Sci. 42 (2006), no. 3, pp. 705–720

DOI 10.2977/PRIMS/1166642156